# SDR DXTA2013103005551

- Difficulty date: October 29, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 10,958 hours, 6,804 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 73838433
- Part serial: 950419A
- Condition: Odor
- Location: Aft
- Part time: 1,961 hours, 1,232 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ODOR IN COCKPIT & CABIN NOTICED BY CREW AND PASSENGERS.  UNABLE TO DETERMINE WHETHER ENVIRONMENTAL OR ELECTRICAL.  ODOR SLOWLY DISSIPATED DURING DESCENT.  VERIFIED COCKPIT FILLS WITH SMOKE WITH ACM OPERATION.  ACCOMPLISHED TROUBLESHOOTING PROCEDURES FOR AN ODOR OF OIL OR SMOKE IN THE CABIN OR COCKPIT PER MM 21-52-00.  SOURCE OF SMOKE DETERMINED TO COME FROM COCKPIT ACM.  REMOVED AND REPLACED AFT ACM IAW MM 21-51-00. SERVICED UNIT WITH OIL IAW MM 12-10-01. OPS & LEAK CHECKED GOOD.
